Alert archive / Georgia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 141, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 1, 2012, 10:59 PM EDT for 4 counties in Georgia; Baker County, Duval County, Nassau County, Florida. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2012, 10:59 PM EDT (02:59 UTC)
- Expired
- Jul 1, 2012, 11:45 PM EDT
- In force
- 46 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Baker County, FL, Duval County, FL, Nassau County, FL, Camden County, GA, Charlton County, GA, Glynn County, GA, Ware County, GA
The radar
The Jacksonville radar (KJAX), 36 km from the middle of the area, began a volume at 02:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 11:10 PM EDT | TSTM WND DMG | St. Marys, GA | CAMDEN COUNTY 911 DISPATCH REPORTS AT LEAST 8-10 TREES DOWN THROUGHOUT THE COUNTY...ALONG WITH 4-5 BLOWN TRANSFORMERS. POWER IS CURRENTLY OUT IN DOWNTOWN ST. MARYS.TIME OF DAMAGE BASED ON RADAR DATA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 3.0 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4879 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1081 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -36 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
425
WUUS52 KJAX 020259
SVRJAX
FLC003-031-089-GAC039-049-127-299-020345-
/O.NEW.KJAX.SV.W.0141.120702T0259Z-120702T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1059 PM EDT SUN JUL 1 2012
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN WARE COUNTY IN SOUTHEAST GEORGIA
NORTHERN BAKER COUNTY IN NORTHEAST FLORIDA
CHARLTON COUNTY IN SOUTHEAST GEORGIA
CAMDEN COUNTY IN SOUTHEAST GEORGIA
NORTHERN DUVAL COUNTY IN NORTHEAST FLORIDA
NASSAU COUNTY IN NORTHEAST FLORIDA
SOUTHERN GLYNN COUNTY IN SOUTHEAST GEORGIA
* UNTIL 1145 PM EDT
* AT 1058 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG AND BEHIND A LINE EXTENDING FROM STEVEN FOSTER STATE PARK TO 7
MILES EAST OF RACE POND TO JEKYLL ISLAND...OR ALONG A LINE EXTENDING
FROM STEVEN FOSTER STATE PARK TO 10 MILES NORTH OF FOLKSTON TO
JEKYLL ISLAND...AND MOVING SOUTH AT 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WOODBINE...STEVEN FOSTER STATE PARK...HIGH POINT...HOMELAND...
FOLKSTON...KINGS FERRY...KINGSLAND...KINGS BAY BASE...DUNGENESS...
HILLIARD...ST. MARYS...FERNANDINA BEACH...YULEE...ST. GEORGE...
TAYLOR...AMELIA CITY...CALLAHAN...RATLIFF...TALBOT ISLAND...
OCEANWAY...LITTLE TALBOT ISLAND...BRYCEVILLE AND JACKSONVILLE
INTERNATIONAL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3032 8238 3091 8243 3101 8212 3101 8208
3104 8203 3108 8140 3100 8140 3101 8145
3098 8147 3096 8144 3098 8142 3098 8140
3090 8140 3077 8145 3070 8142 3051 8144
3049 8141 3040 8140
TIME...MOT...LOC 0258Z 345DEG 38KT 3084 8238 3095 8200
3098 8148
$$
TRABERT3 follow-up statements
705
WWUS52 KJAX 020313
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1113 PM EDT SUN JUL 1 2012
FLC031-020323-
/O.CAN.KJAX.SV.W.0141.000000T0000Z-120702T0345Z/
DUVAL FL-
1113 PM EDT SUN JUL 1 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DUVAL COUNTY IS
CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3090 8140 3077 8145 3070 8142 3051 8144
3056 8151 3052 8154 3059 8162 3056 8166
3057 8170 3053 8176 3036 8196 3032 8238
3085 8242 3100 8198 3108 8140 3100 8140
3101 8145 3098 8147 3096 8144 3098 8140
TIME...MOT...LOC 0313Z 345DEG 38KT 3074 8234 3080 8195
3083 8143
$$
FLC003-089-GAC039-049-127-299-020345-
/O.CON.KJAX.SV.W.0141.000000T0000Z-120702T0345Z/
WARE GA-BAKER FL-CHARLTON GA-CAMDEN GA-NASSAU FL-GLYNN GA-
1113 PM EDT SUN JUL 1 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT
FOR EXTREME SOUTHERN GLYNN...NASSAU...CAMDEN...CHARLTON...NORTHERN
BAKER AND SOUTHEASTERN WARE COUNTIES...
AT 1113 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM STEVEN FOSTER STATE PARK TO FOLKSTON TO CUMBERLAND
ISLAND...OR ALONG A LINE EXTENDING FROM STEVEN FOSTER STATE PARK TO
FOLKSTON TO HIGH POINT...MOVING SOUTH AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KINGS
FERRY...KINGSLAND...KINGS BAY BASE...DUNGENESS...HILLIARD...ST.
MARYS...FERNANDINA BEACH...YULEE...AMELIA CITY...CALLAHAN...ST.
GEORGE...RATLIFF...TAYLOR AND BRYCEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3090 8140 3077 8145 3070 8142 3051 8144
3056 8151 3052 8154 3059 8162 3056 8166
3057 8170 3053 8176 3036 8196 3032 8238
3085 8242 3100 8198 3108 8140 3100 8140
3101 8145 3098 8147 3096 8144 3098 8140
TIME...MOT...LOC 0313Z 345DEG 38KT 3074 8234 3080 8195
3083 8143
$$
TRABERT123
WWUS52 KJAX 020321
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1121 PM EDT SUN JUL 1 2012
GAC127-020331-
/O.CAN.KJAX.SV.W.0141.000000T0000Z-120702T0345Z/
GLYNN GA-
1121 PM EDT SUN JUL 1 2012
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHERN GLYNN COUNTY
IS CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3077 8145 3072 8144 3070 8142 3051 8144
3056 8151 3052 8154 3059 8162 3056 8166
3057 8170 3054 8177 3036 8196 3032 8238
3085 8242 3092 8140
TIME...MOT...LOC 0321Z 345DEG 38KT 3066 8231 3072 8192
3075 8140
$$
FLC003-089-GAC039-049-299-020345-
/O.CON.KJAX.SV.W.0141.000000T0000Z-120702T0345Z/
WARE GA-BAKER FL-CHARLTON GA-CAMDEN GA-NASSAU FL-
1121 PM EDT SUN JUL 1 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT
FOR NASSAU...SOUTHERN CAMDEN...SOUTHERN CHARLTON...NORTHERN BAKER AND
SOUTHEASTERN WARE COUNTIES...
AT 1121 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF STEVEN FOSTER
STATE PARK TO HILLIARD TO DUNGENESS...MOVING SOUTH AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HILLIARD...ST. MARYS...FERNANDINA BEACH...YULEE...AMELIA CITY...
CALLAHAN...ST. GEORGE...TAYLOR...RATLIFF AND BRYCEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3077 8145 3072 8144 3070 8142 3051 8144
3056 8151 3052 8154 3059 8162 3056 8166
3057 8170 3054 8177 3036 8196 3032 8238
3085 8242 3092 8140
TIME...MOT...LOC 0321Z 345DEG 38KT 3066 8231 3072 8192
3075 8140
$$
TRABERT137
WWUS52 KJAX 020344
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1144 PM EDT SUN JUL 1 2012
FLC003-089-GAC039-049-299-020354-
/O.EXP.KJAX.SV.W.0141.000000T0000Z-120702T0345Z/
WARE GA-BAKER FL-CHARLTON GA-CAMDEN GA-NASSAU FL-
1144 PM EDT SUN JUL 1 2012
...THE SEVERE THUNDERSTORM WARNING FOR NASSAU...SOUTHERN CAMDEN...
SOUTHERN CHARLTON...NORTHERN BAKER AND SOUTHEASTERN WARE COUNTIES
WILL EXPIRE AT 1145 PM EDT...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3077 8145 3072 8144 3070 8142 3051 8144
3056 8151 3052 8154 3059 8162 3056 8166
3057 8170 3054 8177 3036 8196 3032 8238
3085 8242 3092 8140
TIME...MOT...LOC 0344Z 345DEG 38KT 3043 8224 3049 8185
3051 8133
$$
TRABERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 8:01 PM EDT, 2 hours 58 minutes earlier.
Area forecast discussion, Jul 1, 8:01 PM EDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
801 PM EDT SUN JUL 1 2012
.UPDATE...THUNDERSTORMS OVER CENTRAL GA ARE DROPPING SOUTH INTO SE
GA THIS EVENING. STRONG GUSTY WINDS AND FREQUENT LIGHTNING WILL
OCCUR OVER ALTAMAHA RIVER AREA BEFORE WEAKENING OCCURS. WILL UP
POPS OVER SE GA THIS EVENING. ANTOHER EXCESSIVE HEAT WATCH IN
EFFECT FOR SE GA MONDAY.
&&
.AVIATION...MOSTLY VFR THROUGH MONDAY. HAVE VCTS AT SSI FOR THIS
EVENING AS CONVECTION MAY COME CLOSE.
&&
.MARINE...SW WINDS NEAR 15 KNOTS WITH SEAS 2 TO 3 FEET TO
CONTINUE.
RIP CURRENTS: LOW RISK
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 76 97 76 96 / 20 20 20 20
SSI 80 91 78 96 / 20 20 20 20
JAX 75 97 75 96 / 10 20 10 10
SGJ 75 94 75 93 / 10 10 10 10
GNV 72 93 72 93 / 10 10 10 10
OCF 72 94 72 93 / 10 10 10 20
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...EXCESSIVE HEAT WATCH FROM MONDAY AFTERNOON THROUGH MONDAY
EVENING FOR APPLING-ATKINSON-BACON-BRANTLEY-COASTAL GLYNN-
COFFEE-INLAND GLYNN-JEFF DAVIS-PIERCE-WAYNE.
AM...NONE.
&&
ZIBURA/NELSONHazardous weather outlook, Jul 1, 8:05 PM EDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 805 PM EDT SUN JUL 1 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-030015- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 805 PM EDT SUN JUL 1 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. ...SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT FOR SOUTHEAST GEORGIA... ...RIVER FLOOD WARNINGS FOR THE ST. MARYS RIVER...SUWANNEE RIVER AND SANTA FE RIVER... ...EXCESSIVE HEAT WATCH FOR NORTHERN PORTIONS OF SOUTHEAST GEORGIA MONDAY AFTERNOON... ...HOT AND HUMID CONDITIONS CONTINUE THROUGH EARLY IN THE WEEK... .DAY ONE...TONIGHT... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR SOUTHEAST GEORGIA. A SQUALL LINE OF THUNDERSTORMS WILL MOVE SOUTHWARD INTO PORTIONS OF SOUTHEAST GEORGIA THIS EVENING. THE PRIMARY THREATS WITH THIS ACTIVITY WILL BE DAMAGING WIND GUSTS AND EXCESSIVE LIGHTNING STRIKES. HISTORIC RIVER FLOODING IS ONGOING ALONG THE ALONG THE ST. MARYS RIVER IN PORTIONS OF BAKER...NASSAU...CAMDEN...AND CHARLTON COUNTIES. MAJOR FLOODING IS CURRENTLY ONGOING ALONG THE SUWANNEE RIVER IN PORTIONS OF COLUMBIA AND HAMILTON COUNTIES. MAJOR FLOODING IS FORECAST ALONG THE SANTA FE RIVERS IN PORTIONS OF ALACHUA...BRADFORD...COLUMBIA...GILCHRIST...SUWANNEE...AND UNION COUNTIES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... HOT AND HUMID CONDITIONS WITH HIGH TEMPERATURES REACHING 95 TO 100 DEGREES WILL CONTINUE MONDAY. HEAT INDICES WILL APPROACH THE 108 TO 115 DEGREE RANGE. AN EXCESSIVE HEAT WATCH IS IN EFFECT MONDAY AFTERNOON FOR NORTHERN PORTIONS OF SOUTHEAST GEORGIA. HEAT ADVISORIES MAY BE REQUIRED FOR OTHER LOCATIONS. ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE THROUGHOUT THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. NELSON
In the hours before
Special weather statement, Jul 1, 8:34 PM EDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
834 PM EDT SUN JUL 1 2012
GAZ132>135-020115-
APPLING-BACON-COFFEE-JEFF DAVIS-
834 PM EDT SUN JUL 1 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR JEFF DAVIS...
NORTHERN APPLING...EXTREME NORTHERN BACON AND NORTHERN COFFEE
COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 915 PM
EDT...
AT 833 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 27 MILES NORTHWEST
OF PRIDGEN TO 29 MILES NORTHEAST OF PINE GROVE...MOVING SOUTH AT 20
MPH. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3176 8299 3178 8286 3195 8257 3193 8235
3188 8212 3171 8217 3164 8299
TIME...MOT...LOC 0033Z 221DEG 10KT 3205 8313 3218 8221
ZIBURALocal storm report, Jul 1, 9:20 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
920 PM EDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 PM TSTM WND DMG HAZLEHURST 31.87N 82.60W
07/01/2012 JEFF DAVIS GA 911 CALL CENTER
JEFF DAVIS COUNTY 911 DISPATCH REPORTS NUMEROUS TREES
DOWN IN THE VICINITY OF HAZELHURST. TIME OF DAMAGE
ESTIMATED FROM RADAR.
&&
NELSONLocal storm report, Jul 1, 9:51 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
951 PM EDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND DMG 4 SW BAXLEY 31.73N 82.41W
07/01/2012 APPLING GA 911 CALL CENTER
APPLING COUNTY 911 DISPATCH REPORTS A POWER LINE DOWN
NEAR THE COUNTY FARM PLANT OUTSIDE OF BAXLEY. TIME OF
DAMAGE APPROXIMATED BY RADAR.
0920 PM TSTM WND DMG 1 ESE BAXLEY 31.76N 82.33W
07/01/2012 APPLING GA 911 CALL CENTER
APPLING COUNTY 911 DISPATCH REPORTS A TREE DOWN ACROSS
MARTIN LUTHER KING DRIVE IN BAXLEY. TIME OF DAMAGE
APPROXIMATED BY RADAR.
&&
NELSONLocal storm report, Jul 1, 9:56 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
956 PM EDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 PM TSTM WND DMG 5 NNW PRIDGEN 31.76N 82.97W
07/01/2012 COFFEE GA EMERGENCY MNGR
COFFEE COUNTY EMERGENCY MANAGEMENT REPORTS TREES DOWN ON
THE INTERSECTION OF US HIGHWAY 441 AND MCRAE HIGHWAY.
&&
NELSONLocal storm report, Jul 1, 10:49 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1049 PM EDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM LIGHTNING ENE NICHOLLS 31.52N 82.63W
07/01/2012 COFFEE GA EMERGENCY MNGR
*** 1 INJ *** COFFEE COUNTY EMERGENCY MANAGEMENT REPORTS
A CITIZEN HAS BEEN STRUCK BY LIGHTNING AND HAS BEEN
INJURED IN THE TOWN OF NICHOLLS.
&&
BNELSONLocal storm report, Jul 1, 10:56 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1056 PM EDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM TSTM WND DMG NAHUNTA 31.21N 81.98W
07/01/2012 BRANTLEY GA 911 CALL CENTER
THE CALL CENTER REPORTED TREES AND POWERLINES DOWN. THE
TIME GIVEN WAS BASED ON RADAR.
&&
PPThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 8:34 PM EDT | Special Weather Statement | JAX | Appling, Jeff Davis | 41 min |
| Jul 1, 8:47 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Coffee, Jeff Davis | 43 min |
| Jul 1, 9:30 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Coffee, Jeff Davis, Wayne | 45 min |
| Jul 1, 9:52 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Atkinson, Bacon, Brantley, Coffee, Pierce and 2 more | 38 min |
| Jul 1, 10:23 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Camden, Glynn, Wayne | 52 min |
| Jul 1, 10:36 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Clinch, Ware | 39 min |
| Jul 1, 10:43 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Brantley, Charlton, Pierce, Ware, Wayne | 28 min |
| Jul 1, 11:02 PM EDT | Special Weather Statement | JAX | Clinch, Echols | 58 min |
| Jul 1, 11:17 PM EDT | Special Weather Statement | JAX | Camden, Glynn | 28 min |
| Jul 2, 3:57 AM EDT | Excessive Heat Warning | JAX | Appling, Atkinson, Bacon, Brantley, Clinch, Coffee and 5 more | 10 hr |
| Jul 2, 3:57 AM EDT | Heat Advisory | JAX | Camden | 10 hr |
| Jul 1, 10:19 PM EDT | Special Marine Warning | JAX | 86 min | |
| Jul 1, 11:19 PM EDT | Special Marine Warning | JAX | 116 min | |
| Jul 1, 11:43 PM EDT | Special Weather Statement | JAX | Baker, Duval, Nassau | 32 min |
| Jul 2, 12:09 AM EDT | Special Weather Statement | JAX | Baker, Bradford, Clay, Duval, Saint Johns, Union | 66 min |
| Jul 2, 12:17 AM EDT | Special Weather Statement | JAX | Columbia, Suwannee | 58 min |
| Jul 2, 1:08 AM EDT | Special Marine Warning | JAX | 2 hr | |
| Jul 2, 1:10 AM EDT | Special Weather Statement | JAX | Alachua, Gilchrist | 50 min |
| Jul 2, 2:33 PM EDT | Special Weather Statement | JAX | Marion | 42 min |
| Jul 2, 4:21 PM EDT | Special Weather Statement | JAX | Marion | 24 min |
| Jul 2, 4:54 PM EDT | Special Weather Statement | JAX | Marion | 51 min |
| Jul 2, 5:02 PM EDT | Severe Thunderstorm Warning | JAX | Marion, Putnam | 43 min |
| Jul 2, 5:22 PM EDT | Special Weather Statement | JAX | Flagler | 53 min |
| Jul 2, 5:35 PM EDT | Severe Thunderstorm Warning | JAX | Flagler, Putnam | 40 min |
| Jul 2, 5:38 PM EDT | Special Weather Statement | JAX | Putnam | 52 min |
| Jul 2, 5:50 PM EDT | Special Weather Statement | JAX | Alachua | 40 min |
| Jul 2, 6:05 PM EDT | Severe Thunderstorm Warning | JAX | Putnam | 40 min |
| Jul 2, 6:15 PM EDT | Special Weather Statement | JAX | Clay | 45 min |
| Jul 2, 6:22 PM EDT | Special Weather Statement | JAX | Marion | 53 min |
| Jul 2, 6:39 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 29 min |
| Jul 2, 6:45 PM EDT | Areal Flood Advisory | JAX | Marion | 60 min |
| Jul 2, 6:48 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Clay, Putnam | 42 min |
| Jul 2, 6:56 PM EDT | Special Weather Statement | JAX | Marion | 49 min |
| Jul 2, 7:10 PM EDT | Areal Flood Advisory | JAX | Clay, Putnam | 65 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2012Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.